MAUDE Adverse Event Report: ICU MEDICAL, INC DELTEC INTRAVASCULAR CATHETER; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

ICU MEDICAL, INC DELTEC INTRAVASCULAR CATHETER; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4083-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was found to be broken, and the port end was removed by surgery.There was patient involvement, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6.Codes: updated.No product was received for evaluation.Two photos were provided and used for analysis.One photo showed the lot number for the device and the second photo a port was observed where a catheter fragment can be observed under the port sleeve (section where catheter is connected to the port), sleeve appears to be locked since it is seated over the outlet tip tube.The complaint was confirmed.The root cause was unknown.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.D9: date returned to mfg; 11/29/2024.Device evaluation: one device and two photos were received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Visual inspection was performed during analysis.The customer reported complaint was confirmed, and a break in the catheter was observed.The root cause was unable to be determined.

Brand Name
DELTEC INTRAVASCULAR CATHETER
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20495145
Report Number9617604-2024-00825
Device Sequence Number17032708
Product Code LJT
UDI-Device Identifier10610586023613
UDI-Public(01)10610586023613(17)250406(10)3984419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K942024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Catalogue Number21-4083-24
Device Lot Number3984419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/07/2024
03/28/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/05/2024
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown